# SDR 4DSR202412050001

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Aircraft: N6974A
- Make and model: Snias AS350B3
- Aircraft serial: 7459
- Aircraft time: 4,599 hours, 7,034 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 350A2310534551
- Condition: Corroded
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 12YR (144M) INSPECTION OF THE TAIL BOOM SECTION, THE NO. 6 BEARING SUPPORT BRACKET WAS FOUND TO HAVE MAJOR CORROSION TO THE INSIDE BOTTOM LEFT CORNER OF THE BRACKET. AIRBUS TECH REP WAS CONTACTED AND DETERMINED TO BE A MINOR REPAIR. R&R OF THE BRACKET P/N:350A23-1053-4551 SUPPORT N6 IAW AIRBUS AMM 53-31-00, 8-4.
